Aa
A
A
A
Close
Adults with Special Needs Community
242 Members
Avatar universal

losing weight

my son has 5 disabilites and is on omeprazole for acid reflux, he goes 2 or 3 nights a week not eating his dinner (although he has lunch everyday, but not usually breakfast) he lost a lot of weight a few years ago when he was in hospital for a month for last 2 years we have fought to put it on, we were suceeding but of late he seems to have gone backwards. some nights after his dinner he starts yawning a lot looks very pale and sweats a lot sometimes when like this he vomits. were very concerned anyone any ide what it could be???
2 Responses
Avatar universal
Hi,

I'm not a doctor so I probably won't be much help, I thought i'd input though!
I found a lot of medications that I, personally have been on can cause weight loss and nausea - which really takes away your desire to eat. Maybe the medication he is on is causing him nausea or contributing to him not wanting much to eat. In turn making him feel quite sick. I threw up a lot on my medication and a long time after I had no appetite, and when I ate certain things I felt faint and vomited. Just a thought. Or it might be something else entirely. Take care!
20401563 tn?1497015086
i am so sorry to hear that
have your son ever taken Culturelle Probiotic

best regards
Have an Answer?
Top General Health Answerers
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.